Free to choose. A different answer to a known puzzle
Gema Carrera-Gomez and
Pablo Coto-Millán ()
Applied Economics Letters, 2004, vol. 11, issue 5, 311-312
Nalebuff (Journal of Economic Perspectives, 1(2), 157-63, 1987) proposes a puzzle and a standard solution to the mentioned puzzle based on Bayes theorem. After giving the standard solution to this problem, Professor Nalebuff asked: 'Since many if not most individuals choose to stay with their original choice, does this suggest we should look for alternatives to Bayes rule?' In this paper a right answer to that question is proportionated.
References: Add references at CitEc
Citations: Track citations by RSS feed
Downloads: (external link)
http://www.informaworld.com/openurl?genre=article& ... 40C6AD35DC6213A474B5 (text/html)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:taf:apeclt:v:11:y:2004:i:5:p:311-312
Ordering information: This journal article can be ordered from
Access Statistics for this article
Applied Economics Letters is currently edited by Anita Phillips
More articles in Applied Economics Letters from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().